Blower, Gordon (2003) Gaussian isoperimetric inequalities and transportation. Positivity, 7 (3). pp. 203-224. ISSN 1385-1292Full text not available from this repository.
Any probability measure on d which satisfies the Gaussian or exponential isoperimetric inequality fulfils a transportation inequality for a suitable cost function. Suppose that W (x) dx satisfies the Gaussian isoperimetric inequality: then a probability density function f with respect to W (x) dx has finite entropy, provided that t . This strengthens the quadratic logarithmic Sobolev inequality of Gross (Amr. J. Math 97 (1975) 1061). Let (dx) = e –(x) dx be a probability measure on d, where is uniformly convex. Talagrand's technique extends to monotone rearrangements in several dimensions (Talagrand, Geometric Funct. Anal. 6 (1996) 587), yielding a direct proof that satisfies a quadratic transportation inequality. The class of probability measures that satisfy a quadratic transportation inequality is stable under multiplication by logarithmically bounded Lipschitz densities.
|Journal or Publication Title:||Positivity|
|Additional Information:||RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics|
|Uncontrolled Keywords:||isoperimetric function - transportation - logarithmic Sobolev inequality - Orlicz spaces|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||01 Apr 2008 15:26|
|Last Modified:||07 Jan 2015 13:48|
Actions (login required)